# SDR 2006FA0000115

- Difficulty date: October 6, 2005
- Submitted: February 1, 2006
- Operation: General aviation
- Aircraft: CGBUY
- Make and model: Hughes 500N
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION FOR HIGH TOT THE OUTER COMBUSTION CAN WAS FOUND TO BE CRACKED IN THE LEFT (ARM PIT).  (K)
